Variants of (a,b)-Trees with Relaxed Balance.
Lars Jacobsen and Kim S. Larsen.
International Journal of Foundations of Computer Science, 12(4): 455-478, 2001.
New variants of (a,b)-trees with relaxed balance are proposed. These variants have better space utilization than the earlier proposals, while the asymptotic complexity of rebalancing is unchanged. The proof of complexity, which is derived, is much simpler than the ones previously published. Through experiments, some of the most interesting applications of this data structure are modeled, and it is demonstrated that the new variants are competitive.


publication
Link to the publication at the publisher's site - subscription may be required.
Text required by the publisher (if any): The publication is available from ScienceDirect.

open access (224 KB)
The same as the publisher's version, when the publisher permits. Otherwise, the author's last version before the publisher's copyright; this is often exactly the same, but sometimes fonts, page numbers, figure numbers, etc. are different. It may also be a full version. However, it is safe to read this version, and at the same time cite the official version, as long as references to concrete locations, numbered theorems, etc. inside the article are avoided.

other publications
Other publications by the author.